# SDR DALA2019072804443

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 80,627 hours, 61,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED DEPLOYMENT TEST, SLIDE FAILED TO DEPLOY REF CARD 2562-7193 FORECAST NO 88-0525-8-0407. SLIDE FAILED TO DEPLOY DUE TO FIRING LANYARD NOT BEING INSTALLED THROUGH THE TAB AND ON THE RETAINING RING. INSTALL OF NEW SLIDE PERFORMED ON TASK CARD 2561-4002 SLIDE, PASSENGE OFF 88-2561-9-0004 05045 ON 88-2561-9-0004 01377. (LP6082964)
